Inequalities for baer invariants of finite groups
MetadataShow full item record
This item's downloads: 0 (view details)
Cited 15 times in Scopus (view citations)
Burns, John; Ellis, Graham (1998). Inequalities for baer invariants of finite groups . Bulletin canadien de mathématiques 41 (4), 385-391
In this note we further our investigation of Baer invariants of groups by obtaining, as consequences of an exact sequence of A. S.-T. Lue, some numerical inequalities for their orders, exponents, and generating sets. An interesting group theoretic corollary is an explicit bound for \gamma(c+1)(G)\ given that G/Z(c)(G) is a finite p-group with prescribed order and number of generators.